# SDR FDKA200604078

- Difficulty date: April 29, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 11,438 hours, 10,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OVERNIGHT MAINTENANCE SCRATCHES/DAMAGE WERE NOTED ON THE MAIN CABIN DOOR.  MAINTENANCE COMPLIED WITH RO.
